ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On quasimodular eigenforms

Das, Soumya and Meher, Jaban (2015) On quasimodular eigenforms. In: INTERNATIONAL JOURNAL OF NUMBER THEORY, 11 (3). pp. 835-842.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1142/S1793042115500451

Abstract

We derive a multiplicity one result for quasimodular eigenforms on SL2(Z) by completing the description of all quasimodular eigenforms. As applications of our results, we complete the answer to the question of finding all quasimodular eigenforms arising as a product of two eigenforms and also give an estimate for the size of the maximum gap in the sequence of the Fourier coefficients of a quasimodular form.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the WORLD SCIENTIFIC PUBL CO PTE LTD, 5 TOH TUCK LINK, SINGAPORE 596224, SINGAPORE
Keywords: Multiplicity one result; quasimodular forms; eigenforms
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 06 May 2015 04:44
Last Modified: 06 May 2015 04:44
URI: http://eprints.iisc.ac.in/id/eprint/51474

Actions (login required)

View Item View Item